Mathematical Research Letters

Volume 6 (1999)

Number 1

Energy Scattering for Hartree Equations

Pages: 107 – 118

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n1.a8

Author

Kenji Nakanishi (University of Tokyo)

Abstract

We give an alternative proof for the result in \cite{GV98} that the scattering operators are well-defined in the whole energy space for a class of Hatree equations. Our proof allows potentials which are flat at the origin. Moreover, our proof gives the desired global a priori space-time estimates.

Full Text (PDF format)